# SDR DL76P981288

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35514
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1197+77, STRG 36R :                   REPAIR FOR SKIN CUTOUT AT LAP SPLICE.  THE FUSELAGE SKIN WAS BADLY DENTED BY GROUND EQUIPMENT AT THE STRINGER 36R LAP SPLICE AT FS 1197+77.  THE DAMAGED SKIN WAS CUTOUT AND EXTERNAL ALUMINUM REPAIR DOUBLERS WERE       INSTALLED TO REPAIR THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365068-14, REV A.
